| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (no power) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 15-jan-2018 with the following findings: a review of the black box showed a power interruption at the time of the alleged overheating.No evidence of moisture was found in the battery compartment or internally.The pump was run for 24 hours with no reboots, power losses or overheating.The power flex and components were inspected with no defects.The pump was opened to find no damage to the power circuit.The loss of power issue was unable to be duplicated during the investigation.